Couldn't find what you looking for?

TRY OUR SEARCH!

Alleges causes weight gain for sure. It's a side effect of all antihistamines.
Reply

Loading...

They tell you Flonase doesn’t cause weight gain but it does. I put on 20 lbs from Flonase. I never gained that much weight. I was a size 4. I told my dr and she looked it up and said “ oh it says can cause rapid weight gain.” I’m so angry because I work out and eat really healthy and I can’t lose a pound. My thyroid has been affected. I now have low t4.
Reply

Loading...

I also have gained 20 lbs and stopped taking it over a year ago. I’m trying to figure out why it causes weight gain and how to address it. Nothing I do is working, can’t lose a pound. Have you had any luck losing the weight?
Reply

Loading...

I rapidly went up in just a few weeks....about 3 pounds without altering anything 8 eat. I have been working hard to take it off and so far no luck. Hopefully it starts to get off. I recall gaining weight last time I used it and was hesitant to take again. I'm sure it will drop but it is odd how quickly it came on. I religiously track what I eat.
Reply

Loading...

I didn’t know it could cause this! I was a size three and I’ve put on about 25 pounds since the doc put me on continuous use! I am so lost a significant amount of vision in one eye. I don’t know it was a steroid!
Reply

Loading...

I have been putting on weight, and wouldn't have guessed it was Flonase. Once weighed
113 lbs, and now 129, pretty significant. So, now using homeopathic and have horrible
symptoms. guess I'll have to live with sneezing, nasal drip, etc.
Reply

Loading...